# SDR DJFA2006271

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 1,480 hours, 1,286 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 32968022
- Part serial: 1075
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE CABIN TEMPERATURE WAS EXTREMELY HOT AND WAS DIFFICULT TO REGULATE WITH CABIN CONTROLS IN BOTH MANUAL AND AUTOMATIC MODE SETTINGS.  THE SYSTEM WAS EMITTING A BURNT RUBBER SMELL INTO THE COCKPIT AND CABIN AREAS.  WHEN THE COCKPIT TEMPERATURE WAS ADJUSTED IT APPEARED TO CHANGE THE CABIN TEMPERATURE.  AFTER THE ENGINE ANTI-ICE WAS SELECTED ON, THE BURNT RUBBER SMELL SEEMED TO GET WORSE.  MAINTENANCE REPLACED THE COCKPIT TEMPERATURE CONTROL VALVE ASSEMBLY AND PERFORMED A COMPLETE OPERATIONAL TEST OF THE AIR CYCLE MACHINE.  TEST PORT PRESSURES AND ACM TEMPERATURES WERE ALL WITHIN LIMITATIONS.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
